MathSciNet Relay Station
MathSciNet bibliographic data
MR1180685 (94a:58172) 58F39 (34G20 35B65 35K55 47H20 47N20 58F19 58F35)
Chow, Shui-Nee; Lu, Kening; Sell, George R. Smoothness of inertial manifolds. J. Math. Anal. Appl. 169 (1992), no. 1, 283–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement